# SDR SWAA2020111730431

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,393 hours, 32,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 AFT ESCAPE SLIDE EMERGENCY LIGHT INOPERABLE.  R & R EMERGENCY LIGHT BATTERY PACK M1672, REF AMM 33-51-06.  OPERATIONS TEST NORMAL.
